Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
The all-out effort to make all opioid pain-relieving medications more difficult to get continues. Last week an FDA panel voted 19 to 10 to... Read more »
Full Question: I take hydrocodone for stress/migraine headaches. I am currently breastfeeding my 6 week old son. My doctor told me to go... Read more »
I generally don't make a practice of reporting on new drugs that are still in the clinical trial phases of development because it takes so... Read more »
Voluntary recalls were issued for specific lots of two opioid pain relievers and one medication for tension headaches. The affected drugs... Read more »
Good news for chronic pain patients––for now at least. Last month the Senate passed a bill reauthorizing user fees for the FDA, which... Read more »